Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On regularity of generalized surfaces of constant mean curvature


Author: Robert Gulliver II
Journal: Bull. Amer. Math. Soc. 77 (1971), 243-245
MSC (1970): Primary 49F22, 35B99, 49F25; Secondary 53B20, 49F10
DOI: https://doi.org/10.1090/S0002-9904-1971-12700-3
MathSciNet review: 0268790
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Richard Courant, Dirichlet's principle, conformal mapping, and minimal surfaces, Interscience, New York, 1950. MR 12, 90. MR 36317
  • 2. Stefan Hildebrandt, On the Plateau problem for surfaces of constant mean curvature, Comm. Pure Appl. Math. 23 (1970), 97-114. MR 256276
  • 3. Robert Osserman, A proof of the regularity everywhere of the classical solution to Plateau's problem, Ann. of Math. (2) 91 (1970), 550-569. MR 266070

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 35B99, 49F25, 53B20, 49F10

Retrieve articles in all journals with MSC (1970): 49F22, 35B99, 49F25, 53B20, 49F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12700-3

American Mathematical Society